# SDR DALA2024020101447

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME FORMER STA 1133 AND LONGERON 2LH AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00146: FRAME FORMER STA 1133 AND LONGERON 2LH AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R REPAIR 1 EXAMPLE A. (LP #0181239)
